MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ANATOMIC SHOULDER PROSTHESIS; HUMERAL ANATOMICAL METAPHYSIS-CEMENTLESS-135°-11

MEDACTA INTERNATIONAL SA ANATOMIC SHOULDER PROSTHESIS; HUMERAL ANATOMICAL METAPHYSIS-CEMENTLESS-135°-11
Model Number 04.01.0028
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 06/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had primary left shoulder surgery on (b)(6) 2023.On (b)(6) 2026, the patient came in due to instability as the result of a loose baseplate.The confirmed cause is infection with the pathogen unknown.The surgeon took cultures for testing and revised the reverse shoulder to anatomical with antibiotic spacers.The surgery was completed successfully.Presently, on (b)(6) 2026, the patient came in due to continued signs of infection with the pathogen unknown.The surgeon performed a washout and converted the patient back to a reverse shoulder system.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 2 july 2026 anatomical shoulder system 04.01.0028 humeral anatomical metaphysis-cementless-135° -11 (k170910) lot 2349404: (b)(4) items manufactured and released on 02-may-2024.Expiration date: 07-apr-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Anatomical shoulder system 04.01.0091 metal humeral head d 42 (k170910) lot 2341999: (b)(4) items manufactured and released on 04-mar-2024.Expiration date: 19-feb-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
ANATOMIC SHOULDER PROSTHESIS
Common Device Name
HUMERAL ANATOMICAL METAPHYSIS-CEMENTLESS-135°-11
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25778115
Report Number3005180920-2026-00695
Device Sequence Number10686876
Product Code KWS
UDI-Device Identifier07630040712668
UDI-Public07630040712668
Combination Product (Y/N)N
PMA/510(K) Number
K170910
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0028
Device Lot Number2349404
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Initial Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale